Remove these ads. Join the Worldbuilders Guild

Oratic Poisoning

Transmission & Vectors

Oratic Poisoning is non-transmittable.

Causes

Oratic Poisoning is caused by an excessive amount of O-Radiation being present in the body. This is usually due to the individual not using up the radiation via their powers at the same rate the body is producing it, but can also occur after taking boosters or suppressants.

Suppressants prevent the body from using O-Radiation, making O-Positives appear normal, and temporarily making users feel like they're going through Oratic Withdrawal until is wears off, at which point all of the built-up radiation can cause the Oratic Poisoning.

Boosters cause the body to temporarily produce more O-Radiation than it's used to and, unless the new radiation is used up, it will cause Oratic Poisoning. Usually, after taking a booster and using up the radiation, it causes Oratic Withdrawal because O-Positives tend to not have much control when under the influence of them.

Symptoms

  • Irritability
  • Anxiety
  • Restlessness
  • Inattention
  • Rapid Heart Rate
  • Nausea and Vomiting
  • Fever
  • Insomnia
  • Nightmares
  • Flush
  • Eyes are Bright and/or Glowing
  • Score >1 on Oratic Scanner

Treatment

Oratic Poisoning can be self-treated, but medical professionals may intervene if necessary.

The most important thing to due when experiencing Oratic Poisoning is to get that excess radiation out. It is recommended that O-Positives use their powers instead of converters as a healthy, more efficient option. Converters, which turn O-Radiation into energy that can power a building, can change the way the body produces O-Radiation and cause Oratic Poisoning to happen more often.

O-Positives are advised against using suppressant to cope with the symptoms because not only will they make it worse when they wear off, but they can also be deadly if used during the event of Oratic Poisoning.

Unilke Oratic Withdrawal, Oratic Poisoning can not be waited out. Resting will only make it worse because the O-Radiation is just building up in the body.

Prognosis

Mortality Rate: 20%

Oratic Poisoning is nothing to worry about, but also nothing to scoff at. It is important to get rid of the excess radiation, and if symptoms persist for more than a given period of time it may be time to call for help.

Because O-Positive bodies produce and adjust to greater amounts of O-Radiation over time, the amount of time it takes for Oratic Poisoning to become serious begins to shrink. Within the first couple years of O-Positivity, due to the low amount of O-Radiation produced, it can take up to a week to be a threat, but ten years later, it may only need a couple days.

Prevention

The best way to prevent Oratic Poisoning is to keep O-Radiation from building up, avoid the use of suppressants and boosters, and monitor the amount of O-Radiation currently in the body by checking the eye color (if it is brightly colored and/or glowing, there is too much radiation) or by using a scanner to measure it in the blood.

Origin
Natural
Cycle
Short-term
Rarity
Common
Affected Species

Remove these ads. Join the Worldbuilders Guild

Comments

Please Login in order to comment!